# SDR DALA2022020900856

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 86,364 hours, 38,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 REAR MOST CEILING EMERGENCY LIGHT INOP. CORRECTIVE ACTION: CURRENTLY ON MEL. (8200670)
